# SDR C2XA11CL232

- Difficulty date: October 13, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N11539
- Make and model: Emb EMB-145LR
- Aircraft serial: 145536
- Aircraft time: 23,936 hours, 18,116 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3633001029
- Part serial: 00157
- Condition: Faulty
- Location: Te Flap
- Part time: 27,313 hours, 20,570 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ORD FLT 5946 THE CREW REPORTED A FLAP FAIL MESSAGE AT 500 FT ON FINAL APPROACH WITH FLAPS SHOWING 45 DEGREES.  MAINTENANCE INSPECTED AND REPLACED THE LEFT OUTBOARD FLAP INBOARD ACTUATOR.  PERFORMED ZERO RIG OF THE FLAP SYSYTEM.  OPERATIONAL CHECKS WERE GOOD.
